Carleman estimate for second order elliptic equations with Lipschitz leading coefficients and jumps at an interface

M. Di Cristo, E. Francini, C. L. Lin, S. Vessella, J. N. Wang

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper we prove a local Carleman estimate for second order elliptic equations with a general anisotropic Lipschitz coefficients having a jump at an interface. The argument we use is of microlocal nature. Yet, not relying on pseudodifferential calculus, our approach allows one to achieve almost optimal assumptions on the regularity of the coefficients and, consequently, of the interface.

Original languageEnglish
Pages (from-to)163-206
Number of pages44
JournalJournal des Mathematiques Pures et Appliquees
Volume108
Issue number2
DOIs
Publication statusPublished - 2017 Aug

Fingerprint

Carleman Estimate
Second Order Elliptic Equations
Lipschitz
Jump
Coefficient
Calculus
Regularity

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{0d1c6614a843480b84bab291f631576d,
title = "Carleman estimate for second order elliptic equations with Lipschitz leading coefficients and jumps at an interface",
abstract = "In this paper we prove a local Carleman estimate for second order elliptic equations with a general anisotropic Lipschitz coefficients having a jump at an interface. The argument we use is of microlocal nature. Yet, not relying on pseudodifferential calculus, our approach allows one to achieve almost optimal assumptions on the regularity of the coefficients and, consequently, of the interface.",
author = "{Di Cristo}, M. and E. Francini and Lin, {C. L.} and S. Vessella and Wang, {J. N.}",
year = "2017",
month = "8",
doi = "10.1016/j.matpur.2016.10.015",
language = "English",
volume = "108",
pages = "163--206",
journal = "Journal des Mathematiques Pures et Appliquees",
issn = "0021-7824",
publisher = "Elsevier Masson SAS",
number = "2",

}

Carleman estimate for second order elliptic equations with Lipschitz leading coefficients and jumps at an interface. / Di Cristo, M.; Francini, E.; Lin, C. L.; Vessella, S.; Wang, J. N.

In: Journal des Mathematiques Pures et Appliquees, Vol. 108, No. 2, 08.2017, p. 163-206.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Carleman estimate for second order elliptic equations with Lipschitz leading coefficients and jumps at an interface

AU - Di Cristo, M.

AU - Francini, E.

AU - Lin, C. L.

AU - Vessella, S.

AU - Wang, J. N.

PY - 2017/8

Y1 - 2017/8

N2 - In this paper we prove a local Carleman estimate for second order elliptic equations with a general anisotropic Lipschitz coefficients having a jump at an interface. The argument we use is of microlocal nature. Yet, not relying on pseudodifferential calculus, our approach allows one to achieve almost optimal assumptions on the regularity of the coefficients and, consequently, of the interface.

AB - In this paper we prove a local Carleman estimate for second order elliptic equations with a general anisotropic Lipschitz coefficients having a jump at an interface. The argument we use is of microlocal nature. Yet, not relying on pseudodifferential calculus, our approach allows one to achieve almost optimal assumptions on the regularity of the coefficients and, consequently, of the interface.

UR - http://www.scopus.com/inward/record.url?scp=85013997987&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85013997987&partnerID=8YFLogxK

U2 - 10.1016/j.matpur.2016.10.015

DO - 10.1016/j.matpur.2016.10.015

M3 - Article

AN - SCOPUS:85013997987

VL - 108

SP - 163

EP - 206

JO - Journal des Mathematiques Pures et Appliquees

JF - Journal des Mathematiques Pures et Appliquees

SN - 0021-7824

IS - 2

ER -